Page 1 of 1

Heparin & Headache

PostPosted: Sun May 06, 2007 3:03 pm
by Doolally
Hi, I've hardly been here for ages but I've got a stack of questions building up!!

I started injecting Heparin daily a couple of weeks ago and ever since I've had a really horrible intense headache. I asked my GP about it and he said he's never heard of that so it can't be the heparin. I wasn't convinced at all. So I stopped it for two days, and didn't have a hint of a headache, having had it non-stop for two weeks. I'm going to have to start taking it again today so no doubt my headache will return.

Its one of those headaches I don't think I can put up with for months on end. I get headaches a fair amount from the various drugs, but nothing like this. Its really effecting everything I do. I'm a bit annoyed my GP was so dismissive. I'll give my neph a call on Tuesday.

Has anyone else had this? Any suggestions?